# SDR 2003FA0000203

- Difficulty date: March 1, 2003
- Submitted: March 4, 2003
- Operation: General aviation
- Aircraft: N211CR
- Make and model: Piper PA-23-150
- Aircraft serial: 23358
- Engine: Lyc O320*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 67B025
- Condition: Failed
- Location: Hyd System
- Part time: 4,456 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE PRESSURE LINE FAILED IN THE WING BETWEEN PUMP AND THE POWER PACK.  AFTER REPLACEMENT OF ALUMINUM LINE THE SYSTEM WAS SERVICED AND TESTED.  ON THE TEST HOP THE ENGINE DRIVEN PUMP FAILED AND THE PUMP CASE RUPTURED.  THE PUMP WAS REPLACED, THE SYSTEM RESERVICED AND GROUND CHECKS COMPLETED.  ON TEST HOP WITH THE SECOND PUMP, THE SAME FAILURE OCCURRED.  THE PUMP RUPTURED, THE CASE SPLIT AND AFTER LOSS OF PRESSURE THE GEAR WAS EXTENDED BY HAND PUMP SUCCESSFULLY.  THE TWO PUMPS AND THE POWER PACK HAVE BEEN SENT TO REPAIR STATION FOR IRAN.  THIS IS ON A 1954 APACHE WITH 4456 HOURS TT.  NORMAL CONFIGURATION IS WITH ONE ENGINE DRIVEN HYDRAULIC PUMP ON THE LEFT ENGINE.  (EMERGENCY EXTEND BY HAND PUMP OR CO2 BLO DOWN.)
